# SDR IXX2008F00117

- Difficulty date: August 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT CARGO COMPARTMENT SPLICE FITTING CRACKED AT STA 1040.00-1060.000 LONGERON 31 RIGHT.  REMOVED CRACKED SPLICE FITTING.  FABRICATED SPLICE FITTING.  PERFORMED NDT INSP.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND SPLICE FITTING.  INSTALLED NEW SPLICE FITTING IAW SRM.  (K)
